# SDR DALA2016012000506

- Difficulty date: January 19, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 36,239 hours, 19,033 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 261FF HAS CORROSION.  REPLACED PANEL IAW SRM 51-72-11.
